Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 76, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 7, 2016, 3:23 PM CST. It took effect at Nov 8, 2016, 9:00 AM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2016, 3:23 PM CST (21:23 UTC)
- In effect from
- Nov 8, 2016, 9:00 AM CST
- Expired
- Nov 9, 2016, 4:00 AM CST
- In force
- 19 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
818 WHUS73 KGRB 072123 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 323 PM CST MON NOV 7 2016 ...WINDS GUSTING TO 30 KTS EXPECTED TUESDAY MORNING THROUGH TUESDAY NIGHT... .GUSTY NORTHWEST WINDS WILL DEVELOP BEHIND A DEPARTING COLD FRONT STARTING TUESDAY MORNING. THE HIGHEST GUSTS ARE EXPECTED NEAR THE TOP OF DOOR PENINSULA. LMZ521-522-541>543-080530- /O.NEW.KGRB.SC.Y.0076.161108T1500Z-161109T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 323 PM CST MON NOV 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 4 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 4 AM CST WEDNESDAY. * WINDS...INCREASING FROM THE NW AT 15 TO 25 KTS WITH GUSTS TO 30 KTS STARTING TUESDAY MORNING AND CONTINUING THROUGH TUESDAY NIGHT. * WAVES...BUILDING TO 2 TO 4 FT IN THE BAY AND 3 TO 5 FT ALONG THE LAKESHORE TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
485 WHUS73 KGRB 080318 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 918 PM CST MON NOV 7 2016 ...WINDS GUSTING AT TIMES TO 30 KTS EXPECTED TUESDAY MORNING THROUGH TUESDAY NIGHT... .GUSTY NORTHWEST WINDS WILL DEVELOP BEHIND A DEPARTING COLD FRONT STARTING TUESDAY MORNING. THE HIGHEST GUSTS ARE EXPECTED NEAR THE TOP OF DOOR PENINSULA. LMZ521-522-541>543-081130- /O.CON.KGRB.SC.Y.0076.161108T1500Z-161109T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 918 PM CST MON NOV 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO 4 AM CST WEDNESDAY... * WINDS...INCREASING FROM THE NW AT 15 TO 25 KTS WITH GUSTS TO 30 KTS STARTING TUESDAY MORNING AND CONTINUING THROUGH TUESDAY NIGHT. * WAVES...BUILDING TO 2 TO 4 FT IN THE BAY AND 3 TO 5 FT ALONG THE LAKESHORE TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
836 WHUS73 KGRB 081037 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 437 AM CST TUE NOV 8 2016 ...WINDS GUSTING AT TIMES TO 30 KTS EXPECTED FROM THIS MORNING INTO TONIGHT... .GUSTY NORTHWEST WINDS WILL DEVELOP BEHIND A DEPARTING COLD FRONT THIS MORNING. THE HIGHEST GUSTS ARE EXPECTED OVER NORTHERN DOOR COUNTY. LMZ521-522-541>543-081845- /O.CON.KGRB.SC.Y.0076.161108T1500Z-161109T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 437 AM CST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 AM CST WEDNESDAY... * WINDS...INCREASING FROM THE NW AT 15 TO 25 KTS WITH GUSTS TO 30 KTS THIS MORNING AND CONTINUING THROUGH TONIGHT. * WAVES...BUILDING TO 2 TO 4 FT IN THE BAY AND 3 TO 5 FT ALONG THE LAKESHORE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
594 WHUS73 KGRB 081550 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 950 AM CST TUE NOV 8 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH TONIGHT... .GUSTY NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE THROUGH TONIGHT BEHIND A DEPARTING COLD FRONT. THE HIGHEST GUSTS ARE EXPECTED OFF OF NORTHERN DOOR COUNTY. LMZ521-522-541>543-090000- /O.CON.KGRB.SC.Y.0076.000000T0000Z-161109T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 950 AM CST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY... * WINDS...NORTHWEST 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS THROUGH TONIGHT. * WAVES...2 TO 4 FT...WITH LOCALLY HIGHER WAVES IN THE CENTRAL BAY AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
746 WHUS73 KGRB 082115 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 315 PM CST TUE NOV 8 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH TONIGHT... .GUSTY NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE THROUGH TONIGHT BEHIND A DEPARTING COLD FRONT. THE HIGHEST GUSTS ARE EXPECTED OFF OF NORTHERN DOOR COUNTY. LMZ521-522-541>543-090515- /O.CON.KGRB.SC.Y.0076.000000T0000Z-161109T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 315 PM CST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY... * WINDS...NORTHWEST 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS THROUGH TONIGHT. * WAVES...2 TO 4 FT...WITH LOCALLY HIGHER WAVES IN THE CENTRAL BAY AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
333 WHUS73 KGRB 090303 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 903 PM CST TUE NOV 8 2016 ...GUSTY WINDS AND A FEW HIGH WAVES CONTINUE THROUGH PART OF TONIGHT... .NORTHWEST WINDS CONTINUE TO GUST BEHIND A DEPARTING COLD FRONT. THE HIGHEST GUSTS ARE EXPECTED OFF OF NORTHERN DOOR COUNTY. ADDITIONALLY SOME LOCALLY HIGHER WAVES ARE POSSIBLE ESPECIALLY IN THE CENTRAL BAY AND OPEN WATERS OF LAKE MICHIGAN. LMZ521-522-541>543-091000- /O.CON.KGRB.SC.Y.0076.000000T0000Z-161109T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 903 PM CST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY... * WINDS...NORTHWEST 10 TO 20 KTS WITH GUSTS TO AROUND 25 KTS CONTINUE THROUGH PART OF TONIGHT. * WAVES...2 TO 4 FT...WITH LOCALLY HIGHER WAVES IN THE CENTRAL BAY AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
312 WHUS73 KGRB 090951 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 351 AM CST WED NOV 9 2016 ...WINDS DIMINISHING EARLY THIS MORNING... .WINDS AND WAVES HAVE SUBSIDED EARLY THIS MORNING. LMZ521-522-541>543-091100- /O.EXP.KGRB.SC.Y.0076.000000T0000Z-161109T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 351 AM CST WED NOV 9 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CST EARLY THIS MORNING... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 7, 3:10 PM CST, 13 minutes earlier.
Area forecast discussion, Nov 7, 3:10 PM CST, 13 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 310 PM CST MON NOV 7 2016 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Tuesday Issued at 310 PM CST Mon Nov 7 2016 The latest RAP analysis and radar/satellite imagery show high pressure centered over the mid-Atlantic coast and a cold front moving east over the northern Mississippi Valley. The cold front is mostly inactive so far today, with only light returns showing up on area radars, but no ground truth. Mid and high clouds are increasing ahead of the front over western Wisconsin. Clouds remain thin though, so temps are rising close to record highs in a few locations. As the front moves east tonight, precip chances are the main forecast concern. Tonight...The weak cold front will move across the state late this evening and overnight. Based on 12z RAOBS ahead of the front, the airmass ahead of the front is quite dry. Stronger forcing does arrive late tonight when a shortwave strengthens as it digs over western Lake Superior. So think precip chances will improve through the night along the front, and will increase chances slightly over eastern WI. So expect a broken/narrow band of light showers or sprinkles to move across north-central WI around mid to late evening, before becoming more solid over northeast WI overnight. Lows will be warmer than last nights readings thanks to cloud cover, and range from the low 40s north to near 50 in the east. Tuesday...The front will be exiting eastern WI late tonight, with strong mid-level drying occurring behind the front. This should yield a dry day for most locations. However, shallow low level moisture will be diving south within thermal troughing at 925mb. Progged soundings also show steep low level lapse rates under a fairly strong inversion. So think clouds will scattered to broken during the morning into early afternoon, before drier air arrives from the west. Highs cooling off into the upper 40s north to mid 50s south. .LONG TERM...Tuesday Night Through Monday Issued at 310 PM CST Mon Nov 7 2016 High pressure will bring dry weather and cool temperatures to the region on Wednesday. Despite the cooler temperatures, highs will still be 5 to 10 degrees above normal for this time of year given the abundant sunshine. As the high tracks east return flow will bring a return of warm air to the western Great Lakes on Thursday ahead of an approaching cold front. Highs on Thursday will soar into the upper 50s to around 60, a good 10 to 15 degrees above normal for this time of year. The cold front itself will not pack much of a punch with regards to precipitation given the extremely limited moisture and its Pacific origins. However whatever it lacks in moisture it will make up for in temperatures as 850 mb temperatures tumble from the middle teens on Thursday, down into the single digits below zero by Friday. This precipitous dip in temperatures will cause daytime highs to fall into the 40s Friday and Saturday, with overnight lows Friday night tumbling into the 20s. Despite these much colder temperatures, this will only bring temperatures down to climatological normals for this time of year. There continues to be a slight chance for showers across the far north on Friday, however given the limited moisture any showers that form will be isolated and light in nature. Return flow in the later half of the weekend will allow temperatures to rebound into the 50s Sunday and Monday as warmer air advects into the region. A weak low pressure system is slated to track through the area sometime early next week, which could bring a slight chance for showers to the region on Monday. The weakness of this system and how far out it is in the forecast do not lend itself to a high degree of confidence in how this system will evolve. Therefore will stay with the blended model POPs in the late part of the forecast. && .AVIATION...for 18Z TAF Issuance Issued at 1130 AM CST Mon Nov 7 2016 Cirrus will be invading the region from the west this afternoon ahead of a weak cold front. This front will move across the region tonight and provide a chance of light showers to all taf sites. Chances of showers look slightly better over the eastern WI than farther west, so will show mvfr vsbys associated with the showers only over the Fox Valley and Lakeshore taf sites. Behind the front, cigs are likely to lower on Tuesday morning, possibly to mvfr over north-central WI. But confidence is low of this occurring due to the dry airmass and a lack of upstream mvfr conditions. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MPC LONG TERM......Kurimski AVIATION.......MPC
Hazardous weather outlook, Nov 7, 2:37 PM CST, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 237 PM CST MON NOV 7 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 237 PM CST MON NOV 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-082045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 237 PM CST MON NOV 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY GUSTY NORTHWEST WINDS TO AROUND 25 KNOTS WILL PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT TUESDAY MORNING THROUGH LATE TUESDAY NIGHT. MPC/KURIMSKI
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.